Hair loss with anticoagulants
I a concerned with hair that anticoagulants can cause. Is one anticoagulant better than another when it comes to hair loss?
Warfarin is known to cause hair loss but it doesn't affect everyone in that way and some people are fine.
I dont have much hair, but I've never heard about hair loss with any of them. Good luck, but remember stroke would be a wee bit worse than being bald!
I have researched this thoroughly and research indicates that all anticoagulants can cause hair loss. Many people will reply that they have had no hair loss but I think that this is the luck of the draw. Some people do and others don't. I started taking Warfarin at the beginning of January and noted hair loss very quickly so I moved from Warfarin to Apixaban after a month but this also can also cause hair loss and I am still losing hair. However I am taking Vitamin D3 capsules and Florisene tablets in the hope that they will help. Also hair loss is preferable to a stroke.
Warfarin made my hair a little brittle and I have noticed that is better with apixaban. No idea if that is the same as hair loss though as luckily I don't seem to lose much on either.
I have over the years had some hair loss ...but have reversed problem with nourkrin.....no sure of spelling ...amazon do a deal on it but I started with boots ...18 months in fab result......
My hair is thinner, it wasn't thick before though so perhaps that why it's so noticeable, I take flecainide
Sometimes the upset caused by the set of circumstances that lead you to having to take anti coagulants in itself can cause hair loss, and don't forget as we age out hair will fall out. I have taken warfarin for over 20 years, my hair is less but my years are more!
I have been on apixaban for over 3years no hair loss
Was on Warfarin now on Pradaxa not hair loss or thinnning
Yes, I've lost hair on Coumadin and it's dryer. I take Visical hair tablets. I use Vitamin Hair Loss Shampoo......I get both on Amazon. They help.
Apixaban and Eliquis can cause hair loss. I have hair loss on Warfarin.
I’m on Pradaxa and I’ve lost a lot of hair, also is quite itchy daily.
beautiful thick hair seems to be getting thinner every week. When I wash it I have heaps of hair on my hands...
anyone taking Warfarin long term, suffered with hair loss ? I have been on it for nearly a year and It...
My hair is still thinning after year on warfarin with itchiness in scalp. INR technician and GP say that...
Partner with us
Start a Community